# SDR CALA0400216

- Difficulty date: March 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 15,728 hours, 4,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149A761115
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN WEB ON LT WHEEL WELL RING ASSEMBLY.  A NEW WEB WAS INSTALLED WITH HI-LOKS AND RIVETS IAW SRM 51-40-02 AND 51-20-05.
